# SDR SWAA2014101432910

- Difficulty date: September 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,269 hours, 50,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6935355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME CORRODED AT BS 907 BETWEEN RBL 5 TO LBL 5.  R & R FRAME IAW SRM & DWG.
